A cosine inequality in the hyperbolic geometry

M. Huang, S. Ponnusamy, H. Wang, X. Wang. A cosine inequality in the hyperbolic geometry. Appl. Math. Lett., 23(8):887-891, 2010. [doi]

@article{HuangPWW10,
  title = {A cosine inequality in the hyperbolic geometry},
  author = {M. Huang and S. Ponnusamy and H. Wang and X. Wang},
  year = {2010},
  doi = {10.1016/j.aml.2010.04.004},
  url = {http://dx.doi.org/10.1016/j.aml.2010.04.004},
  researchr = {https://researchr.org/publication/HuangPWW10},
  cites = {0},
  citedby = {0},
  journal = {Appl. Math. Lett.},
  volume = {23},
  number = {8},
  pages = {887-891},
}